# SDR HMGR2016050626405

- Difficulty date: April 29, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Aircraft: N370U
- Make and model: Beech C90A
- Aircraft serial: LJ1428
- Aircraft time: 3,512 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EM6039
- Part serial: 1380
- Condition: Overheated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED HEAVY SMOKE IN COCKPIT AND PERFORMED EMERGENCY DECENT IAW CHECKLIST.   SUBSEQUENT INSPECTION FOUND VENT BLOWER DISPLAYED HEAT DAMAGE AND APPARENT BEARING FAILURE.  ALSO FOUND SUPPLY HOSE TO PILOT'S LT BRAKE MASTER CYLINDER HEAT DAMAGED.  REPLACED BLOWER ASSY WITH O/H UNIT, SAME PN, EM603-9.  ALSO REPLACED BRAKE HOSE, PN 114-580098-1 WITH NEW.  POST MAINTENANCE OPS CHECKS REVEALED NO FURTHER DEFECTS.
